English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  On Gowdy vacuum spacetimes

Ringström, H. (2004). On Gowdy vacuum spacetimes. Mathematical Proceedings of the Cambridge Philosophical Society, 136(2), 485-512.

Item is

Basic

show hide
Item Permalink: http://hdl.handle.net/11858/00-001M-0000-0013-5041-D Version Permalink: http://hdl.handle.net/11858/00-001M-0000-0013-5042-B
Genre: Journal Article

Files

show Files
hide Files
:
3119.pdf (Preprint), 323KB
Name:
3119.pdf
Description:
-
Visibility:
Public
MIME-Type / Checksum:
application/pdf / [MD5]
Technical Metadata:
Copyright Date:
-
Copyright Info:
eDoc_access: PUBLIC
License:
-

Locators

show

Creators

show
hide
 Creators:
Ringström, Hans1, Author
Affiliations:
1Geometric Analysis and Gravitation, AEI-Golm, MPI for Gravitational Physics, Max Planck Society, ou_24012              

Content

show
hide
Free keywords: -
 Abstract: By Fuchsian techniques, a large family of Gowdy vacuum spacetimes have been constructed for which one has detailed control over the asymptotic behaviour. In this paper we formulate a condition on initial data yielding the same form of asymptotics.

Details

show
hide
Language(s): eng - English
 Dates: 2004-03
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Method: -
 Identifiers: eDoc: 3119
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Mathematical Proceedings of the Cambridge Philosophical Society
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: -
Pages: - Volume / Issue: 136 (2) Sequence Number: - Start / End Page: 485 - 512 Identifier: -